標題: Tensor product polynomial splines
作者: Chen, LA
Chan, WY
Lee, TS
統計學研究所
Institute of Statistics
關鍵字: nonparametric regression;piecewise polynomials;tensor product spline
公開日期: 1-一月-1997
摘要: This paper presents a unified study of smoothing tensor product piecewise polynomials as tensor product polynomial splines. This study generalizes the theory of univariate polynomial splines of Poirier (1973) and Smith (1979) to the multivariate setting, and the method proposed herein provides various spline bases that gives great flexibility for selecting models. An example analyzing an Australia wine industry data shows simple tensor product spline can capture the trend in the data appropriately to law of economics whereas multiple lineal model fails in capturing the trend (see Maddala (1988)).
URI: http://hdl.handle.net/11536/844
ISSN: 0361-0926
期刊: COMMUNICATIONS IN STATISTICS-THEORY AND METHODS
Volume: 26
Issue: 9
起始頁: 2093
結束頁: 2111
顯示於類別:期刊論文


文件中的檔案:

  1. A1997XV59000003.pdf